# SDR DALA2021021800935

- Difficulty date: February 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 50,194 hours, 34,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - MAINTENANCE COMPLIED WITH ER/A 590042-14 REV ORIG, SEC 1. TIME LIMITED REPAIR.   SHIP 9547 - WHILE TAXIING IN PIT AND TRANSITIONING FROM TAXIWAY TO RUNWAY, THE AIRCRAFT EXITED THE HARD SURFACE. THE NOSE GEAR IS OFF OF THE TAXIWAY AND DOWN AN EMBANKMENT. THERE IS FUSELAGE DAMAGE AND BELLY SKIN IS TOUCHING SNOW. NO CUSTOMER INJURIES. PASSENGERS & CREW EXITED THE AIRCRAFT THROUGH THE TAIL CONE ONTO AIRSTAIRS BROUGHT OUT TO THE AIRCRAFT. THE TAIL SLIDE WAS REMOVED BY MAINTENANCE TO ALLOW AIRSTAIR ACCESS. CORRECTIVE ACTION: MAINTENANCE COMPLIED WITH ER/A 590042-14 REV ORIG, SEC 1. TIME LIMITED REPAIR. (LP #1730326)
